MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA ELITION X
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report that during the use of the device, metal was attracted from the outside, resulting in injuries of the hospital staff.Field service engineer has arrived at the venue and together removed the injured person through simple treatment.The injured person received the treatment at the hospital on (b)(6) 2025.The skin and muscles on the right lower leg were injured and bleeding, the extend of which could not be confirmed.There is no more detailed information about the reported event of the harmed user.Based on information available at the time of this report submission, there is insufficient information to determine whether the reported harm meets criteria for serious injury.Therefore, we report this incident out of caution.
 
Additional Manufacturer Narrative
No functional tests were performed as this issue was caused by a use error by bringing a metal object into the examination room.Based on the provided information there is no indication of a malfunction of the mri system.It is a known issue that no magnetic materials should be brought into the examination room.Based on the information available, the cause of the reported problem was a user error.No information was made available related to the outcome for the user other then that the skin and muscles on the right lower leg were injured and bleeding and that the user received the treatment at the hospital.

Brand Name
INGENIA
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key22236702
Report Number3003768277-2025-005633
Device Sequence Number8019386
Product Code LNH
UDI-Device Identifier00884838088115
UDI-Public(01)00884838088115
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA ELITION X
Device Catalogue Number781358
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown